# SDR SWIA201642573

- Difficulty date: September 1, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 31,628 hours, 26,611 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ACCESS PANEL 599BB IS CHAFED.  REPLACED LT WING ACCESS PANEL 599BB IAW SRM.
